PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 126 | 1 | 51-66
Tytuł artykułu

Hankel multipliers and transplantation operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Connections between Hankel transforms of different order for $L^p$-functions are examined. Well known are the results of Guy [Guy] and Schindler [Sch]. Further relations result from projection formulae for Bessel functions of different order. Consequences for Hankel multipliers are exhibited and implications for radial Fourier multipliers on Euclidean spaces of different dimensions indicated.
Czasopismo
Rocznik
Tom
126
Numer
1
Strony
51-66
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-10-07
Twórcy
Bibliografia
  • [CW] R. Coifman and G. Weiss, Some examples of transference methods in harmonic analysis, in: Symposia Math. 22, Academic Press, New York, 1977, 33-45.
  • [EMOT] A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Tables of Integral Transforms, Vol. 2, McGraw-Hill, New York, 1954.
  • [GT] G. Gasper and W. Trebels, Necessary conditions for Hankel multipliers, Indiana Univ. Math. J. 31 (1982), 403-414.
  • [Guy] D. L. Guy, Hankel multiplier transformations and weighted p-norms, Trans. Amer. Math. Soc. 95 (1960), 137-189.
  • [He] C. Herz, On the mean inversion of Fourier and Hankel transforms, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 996-999.
  • [Hi1] I. I. Hirschman, Jr., Multiplier transformations, II, Duke Math. J. 28 (1961), 45-56.
  • [Hi2] I. I. Hirschman, The decomposition of Walsh and Fourier series, Mem. Amer. Math. Soc. 15 (1955).
  • [MWY] B. Muckenhoupt, R. L. Wheeden and W.-S. Young, $L^2$ multipliers with power weights, Adv. Math. 49 (1983), 170-216.
  • [RdF] J. L. Rubio de Francia, Transference principles for radial multipliers, Duke Math. J. 58 (1989), 1-19.
  • [SKM] S. G. Samko, A. A. Kilbas and O. I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications, Nauka i Tekhnika, Minsk, 1987 (in Russian).
  • [Sch] S. Schindler, Explicit integral transform proofs of some transplantation theorems for the Hankel transform, SIAM J. Math. Anal. 4 (1973), 367-384.
  • [To] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, 1986.
  • [T] W. Trebels, Some Fourier multiplier criteria and the spherical Bochner-Riesz kernel, Rev. Roumaine Math. Pures Appl. 20 (1975), 1173-1185.
  • [W] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge Univ. Press, Cambridge, 1966.
  • [Wi] G. M. Wing, On the $L^p$ theory of Hankel transforms, Pacific J. Math. 1 (1951), 313-319.
  • [Z1] A. H. Zemanian, A distributional Hankel transformation, SIAM J. Appl. Math. 14 (1966), 561-576.
  • [Z2] A. H. Zemanian, Hankel transform of arbitrary order, Duke Math. J. 34 (1967), 761-769.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv126i1p51bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.